Couldn't find what you looking for?

TRY OUR SEARCH!

Well i took the morning after pill, a week later began having brown discharge with cramping which lasted 5 days, the day after this began getting light bleeding not normal as i usually have a quite heavy period, still with cramping which i have now had for 2 days has the morning after pill been successful or am i pregnant?

Loading...

the morning after pill can mess with your period. it's high dose of birth control. you can take a pregnancy test if you'd like, but i wouldn't.
Reply

Loading...

its actually very common to have bleeding after taking the MAP. Its doubtful that you are pregnant but if I were you I would seriously consider getting on the pill for future intercourse.
The map isn't meant to be used more than once or twice -ever and each time you use it it is les and less effective. AND since really all it is is a whole lotta birth control pills combined in a couple doses it wrecks havoc on your body AND emotions. Dont be suprised if it takes a few months to get your cycles back to normal-
Take care and good luck
Reply

Loading...